Complexity, Resilience, and Conservation

Watson, J. E. M. (2010) Complexity, Resilience, and Conservation. Conservation Biology, 24 4: 1166-1167. doi:10.1111/j.1523-1739.2010.01546.x


Author Watson, J. E. M.
Title Complexity, Resilience, and Conservation
Journal name Conservation Biology   Check publisher's open access policy
ISSN 0888-8892
1523-1739
Publication date 2010-01-01
Sub-type Review of book, film, TV, video, software, performance, music etc
DOI 10.1111/j.1523-1739.2010.01546.x
Open Access Status Not yet assessed
Volume 24
Issue 4
Start page 1166
End page 1167
Total pages 2
Place of publication Malden, MA United States
Publisher Wiley-Blackwell
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Review of book, film, TV, video, software, performance, music etc
Collection: School of Earth and Environmental Sciences
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 19 Apr 2017, 11:18:43 EST by James Watson on behalf of School of Earth and Environmental Sciences